Extremal problems in the class of delta-subharmonic functions of finite order in a half-plane


Malyutin K., SADIK N.

SIBERIAN MATHEMATICAL JOURNAL, vol.43, no.5, pp.882-887, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 5
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1020106807627
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.882-887

Abstract

We obtain exact lower bounds of the upper limits of ratios of the Nevanlinna characteristics of a delta-subharmonic function in the upper half-plane.